Is on insulin. Can’t walk due to swelling.

I am giving medicine to my mother telma am, H 80 morning in after noon, nebicard 5 and at night amlong 5. When she take both and noon and Eve medicine she not fell good. Sometimes flurry and then she take amcart AT on behalf of them for gastric. She take medicine ricip 20 but after also she not fell better and for diabetes she take insulin 28 U morning and 18 U at eve and amaryl m2 morning and eve and zita 20.In noon now his diabetes is under control but bp and her swelling is not control and she can’t walk properly because of legs pain sometimes tramadol for pain relief. Please give me proper advice for my mother. I always worry if any phone no is there to best doctor i want to consult to him i will pay his fee on his account because my mother can’t go long travel.

 

Is on insulin. Can’t walk due to swelling.
Answered
Family Physician

Answers ( 2 )

  1. Hi again Mr Singh. Thank you for posting on MediMetry.

    We would like to remind you that without a complete physical check up of the patient, blood tests to ascertain liver, kidney and other status, prescription and subsequent follow up on a weekly or monthly basis, to check for effectiveness of the treatment, we are unable to provide you with emergency care or online prescription.

    The medicines given for diabetes are usually prescribed and good and I am happy it is helping in control of diabetes. So please continue the dose and schedule.
    Please also refer to my answer to your previous query about lifestyle changes and yoga or meditation or prevention of further leg swelling.

    Regarding the pressure tablets, if they are causing a bad reaction like fainting episodes, palpitations, blurred vision etc. you may have to change it so I advise searching for a very experienced ENDOCRINOLOGIST doctor who can help your mother on multiple levels regarding her diabetes, cholesterol and pressure profile.

    Regarding the treatment for Hypertension, certain medications already prescribed above could be available in a combination format. You may ask your consulting Endocrinology doctor to advise a combination tablet so as to avoid taking many such tablets. Also you may enquire for the need of continuing with Nebicard as in my opinion it may be substituted in any other combination drug.
  2. Please note that since swelling (face, feet, etc.) could be related to the kidney function. So please do not continue with the painkillers as long term use have previously and well documented adverse effects on the kidney.
    Please do not add or remove any medicine even the most simplest ones like antibiotics, tonics, etc without consulting your doctor/endocrinologist.

    Regarding your search for a doctor, as I do not have an idea about your location, I would like to request you to do a thorough search in your locality for an experienced endocrinologist. You may also try to find clinics online using certain websites or apps which provide you with reviews.
    Ask your friends or people around you, and preferably find an endocrinologist in your area, or close to you, so you may rush to the doctor in case of any emergency as he/she could already know your mother's history and not waste time.

    Keep a file handy with 'ALL' the reports of the past so the endocrinologist may make an informed decision. Kindly do a fresh blood test with all usual profiles (Complete blood, lipid, liver, kidney, diabetes tests, etc.) so that the treating physician may have an idea of the recent status.

    Please keep us posted. This condition of your mom can take a while so please take care of yourself as well.
    Kindly reply back with any query.
    Hope I answered your question.
    Live healthy